Representation formulas for the moments of the density of zeros of orthogonal polynomial sets

  • Bruna Germano
  • Paolo Emilio Ricci

Abstract

The moments of the density of zeros of orthogonal polynomial systems generated by athree-term recurrence relation are represented by Lucas polynomials of the first kind and by Bell polynomials.
Published
1994-04-01
How to Cite
GERMANO, Bruna; RICCI, Paolo Emilio. Representation formulas for the moments of the density of zeros of orthogonal polynomial sets. Le Matematiche, [S.l.], v. 48, n. 1, p. 77-86, apr. 1994. ISSN 2037-5298. Available at: <https://lematematiche.dmi.unict.it/index.php/lematematiche/article/view/542>. Date accessed: 26 sep. 2017.
Section
Articoli